# SDR ASAA0641191

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Chafed
- Location: Rt Te Flap
- Component: Te Flap
- Component part number: 6546486150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP T/E WEDGE IS CHAFED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW SRM 51-70-10.
